MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL ENZYMATIC TEST

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL ENZYMATIC TEST
Catalog Number 04718917190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with cholesterol gen.2 on a cobas c 111 analyzer.The sample initially resulted in a cholesterol value of 408.19 mg/dl.The sample was repeated, resulting in cholesterol values of 203.71 mg/dl and 201.57 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c111 analyzer is (b)(6).The investigation is ongoing.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL ENZYMATIC TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25001605
Report Number1823260-2026-01624
Device Sequence Number15635696
Product Code CHH
UDI-Device Identifier04015630922062
UDI-Public04015630922062
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04718917190
Device Lot Number94312701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown